# SDR ABXA000436

- Difficulty date: September 5, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 99581938
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON SUPPORT ANGLE CRACKED AT STA YN 156.  REPAIRED CRACK IAW DC9 SRM DWG K05159.
